# SDR CALA2025011601930

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 89,446 hours, 18,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - AISLE LIGHT LAMP AT LH SIDE 23AB, 40AB NOT ILLUMINATING AISLE LIGHT LAMP AT POSITION 23AB, 40AB RELAMPED AND TESTED NORMAL AS PER AMM 33-51-05-002-039.
